Last reply 5 days ago
Ocrevus infusions

Hi I’m teide I’m 24 and I have RRMS. I was diagnosed in October 2018.. I spent 1 1/2 years on tecfidera but my ms just kept progressing.
I started ocrevus last Tuesday and had my first 1/2 dose.. Tuesday I felt ok! I was surprised how well I felt on Wednesday but since then it’s been horrific! Sleeping 15 hours a day terrible migraines and I’ve now got vertigo and blurred vision! I’m just wondering if anyone has had the same? When I walk it feels as if I’m drunk! I can’t focus my vision properly. I can see what’s directly in front of me but anything else is just blurred and I’m so dizzy.
Sorry for the ramble but trying to connect with others on ocrevus to see if they’ve had this before.
Thanks for reading 🙂

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


will_berard
1 week ago

Doesn’t speak to my experience. I didn’t feel like a million dollars in the couple of days that followed, but this sounds like those might equally be MS symptoms. Are any of those symptoms you’ve suffered from before?


teide_barrett
1 week ago

@will_berard hi no I’ve never had these symptoms before.. had a few balance issues but in 2018 I temporarily lost the use of my left leg so it’s never fully recovered. I have contacted gp but they don’t know enough about ocrevus so have said contact my ms team but they’re under staffed so it’s taking a few days for them to get back to messages. The gp has prescribed a medication for vertigo which I’m going to pick up tomorrow.. but I was just curious if anyone else has had these issues after an infusion


colettepage
1 week ago

Hi @teide_barrett, hope you’re starting to feel better? My neuro unit haven’t ‘opened back up for business yet’! So I still cannot start Ocrevus. Are you now having to ‘shield’ from everyone? Col 😀


mlgilber1
1 week ago

I felt awful after my first two half doses. It started to go away after a month and then I felt better than before I started. I don’t think it’s uncommon to get a flare of symptoms after the first dose. It hasn’t happened to me after the others and I’ve had 3 or 4 full doses since then. Still I’d mention it to your doctor if you’re concerned. I hope you feel better.


peterpanssister
1 week ago

Hey, I’m too tired this late for a long reply, but suffice to say I also felt like s**t after my 2 half doses too!! (That’s all I’ve had, last one about 6 ish weeks ago). I mean really awful 😖

Took a good week of solid rest (often actually bed rest) each time to gradually recover. I’m hoping it’s better in future. I also had a cracking infusion related reaction (IRR). 😣

Take really good & gentle care of yourself, I hope you feel much better soon -and drink tons of water!

All best
PPS x


pixiefield
1 week ago

Oh dear Peterpanssister, I’m already so tired I can only sit for some of the day and only get occasional (measured in days) patches of time (measured in hours) which I can stand. I am to decide by end of July whether to start Ocrevus. Scared! Any thoughts?


pixiefield
1 week ago

@Teide, I’m sorry to hear that you are having such problems. As someone who has these without Ocrevus, I recommend listening to your body. Carefully! You will learn what happens when you are almost in need of bed – for me, my ears start ringing.
I hope this phase is VERY short and passes quickly, but if not, you will learn the signs and learn to manage symptoms better. Breathe. Love, and Rest.


teide_barrett
6 days ago

Hi guys it turns out it’s not the ocrevus I’m having another relapse 🙁 my last one was February and the one before that was December seems over the last year my ms has been really active 5 relapses…
I’m on steroids after going to the hospital yesterday!
Such a shame and apparently I’m just really unlucky that this has happened now.
They’ve said it’s either the 4th nerve in my eye or that part of the brain that controls your eyes moving the same way at the same time.
Gutted is an understatement xx


teide_barrett
6 days ago

@colettepage hi yes I had my shielding letter through a couple of days after I started ocrevus I was told before my infusion that post infusion I would need to be on the shielding list xx


amd7l
6 days ago

That is the side effects of Ocrevus


itsmewithms
6 days ago

What this group helped me realize is that when you get your Ocrevus infusion (I’ve had my two halfs and one full so far) you also receive other drugs to help you handle the infusion. You get Sol Medrol and the benedryl stuff. I told my neuro about the sleep interruptions being bad for over a week after infusion and he said he would dial back my sol medrol next time…so apparently the amount of these things you receive can be adjusted a bit so make sure you talk to your doc about it – just general advice for everyone.

and @amd71 I do not believe what is being described are side effects of Ocrevus based on my experience and the notes of many on this forum of their experiences. Not sure what you meant by your comment-


colettepage
6 days ago

@teide_barrett, thanks. That’s my worry, not seeing my granddaughter, she’s 14 months & has lived with us since she was born so be distressing for both of us!


teide_barrett
6 days ago

@itsmewithms hi apparently it’s not to do with the drugs or any medications I’m on after being in the hospital all day yesterday they’ve decided it’s a relapse I’m off to have my eyes scanned tomorrow and see what happens after that but I’m on a course of steroids now to try speed to the recovery 😫 I’m lucky in the sense one of the medications I take for my bipolar completely knocks me out at night so I don’t have any trouble sleeping but I’m sorry you did! Nothing worse than not being able to rest when you need it! Thank you for the advice though! I’m pretty lucky my neurologist is fantastic and so is my ms nurse! It’s my 3rd because I haven’t really gotten on with my previous 2 ms nurses but the one I have now is great! I had relapse clinic yesterday with a dr I’ve not met and apparently I was the first person she’d seen faDe to face for 3 months so they’ve taken it very seriously xx


teide_barrett
6 days ago

@amd71 hi it’s not side effects from the drugs I spent yesterday in the hospital I’m having a relapse but thanks for your comment.


itsmewithms
5 days ago

Glad you are in good hands and hope for a speedy recovery 😉

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.